# SDR SWIA201334092

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 46,189 hours, 38,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT BURNED.  FLT#6228 RELAMPED.
